This shop uses cookies and other technologies so that we can improve your experience on our sites.
Aspirin 300mg Effervescent Tablets
  • Aspirin 300mg Effervescent Tablets

Aspirin 300mg Effervescent Tablets

€3.60
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Anadin pain relief tablets are coated and specially shaped for easy swallowing. Treats pain fast. Contains 500mg aspirin.
5010605089107

Data sheet

Size
18
Type of Product
Tablets

Adult and children over the age of 16; Dissolve two tablets in half a glass of water. 2 tablets to be taken every 4 hours as required.

Each tablet contains Acetylsalicylic Acid (aspirin) 300.00 mg. Also contains 150 mg (6.5 mmol) sodium per tablet.